# SDR HYIA20180430001

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0606
- Aircraft time: 23,934 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Engine
- Part time: 310 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IN CLIMB POWER, AIRCRAFT YAWED AND SEVERE ENGINE VIBRATION ENSUED. UPON INSPECTION MAINTENANCE FOUND THE CYLINDER TO HAVE ZERO COMPRESSION AND THE EXHAUST VALVE BROKEN AT THE STEM. THE CYLINDER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
